Journal d’Analyse Mathématique

, Volume 88, Issue 1, pp 337-381

First online:

Mappings ofBMO-distortion and beltrami-type operators

  • Tadeusz IwaniecAffiliated withDepartment of Mathematics, Syracuse University Email author 
  • , Pekka KoskelaAffiliated withDepartment of Mathematics, University of JyvÄskylÄ
  • , Gaven MartinAffiliated withDepartment of Mathematics and Statistics, University of Auckland

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access